MathSciNet Relay Station
MathSciNet bibliographic data
MR1345723 (96e:47017) 47A60 (47D03 47F05 47N50)
Davies, E. B. The functional calculus. J. London Math. Soc. (2) 52 (1995), no. 1, 166–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement